# SDR AALA201801099013

- Difficulty date: January 6, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 17,378 hours, 6,956 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Loose
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARMING LEVER ON THE R3 DOOR IS LOOSE.  SECURED THE HANDLE. OPS CHECKED OK.
